# SDR DALA2019100605735

- Difficulty date: October 5, 2019
- Submitted: October 6, 2019
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 76,233 hours, 56,773 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE CANTED SUPPORT FRAME (1)CRACKED @GUIDE PIN 1:00 (2) CRACKED @5:00 NEAR GUIDE PIN MKD. REMOVED RT. FRAME AND DRILLED NEW FRAME PER BOEING DWG5966769 (458779) BEGAN INSTALLATION OF RT FRAME (ALL FASTENERS THROUGH SKIN INSTALLED ) PER BOEING DWG 5966769. FINISH INSTALLATION OF LOWER RT FRAME PER BOEING DWG 5966769. REMOVED UPPERSUPPORT FRAME AND STARTED TO DRTII UP REPLACEMENT UPPER SUPPORT FRAME PER BOEING DRAWING 5966768. COMPLETED DRILLING UP PROCESS AND INSTALLED UPPER SUPPORT FRAME PER BOEING DWG596678. (LP1302226)
